# SDR V0XR20120921J0102

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH670324753
- Condition: Corroded
- Location: Pax Door Frame
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CLOSING ANGLE IS CORRODED.  R & R AFT PASSENGER DOOR CLOSING ANGLE IAW SRM 51-40-11,51-42-06, AND 51-42-21.
